# SDR SIMA201035403

- Difficulty date: December 16, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 21,741 hours, 20,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Gouged
- Location: 19 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND STRINGER 19 LEFT TO BE GOUGED BETWEEN FRAMES 52-53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER 19 LEFT IAW EMB STRUCTRAL REPAIR MANUAL 53-24-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
